×

zbMATH — the first resource for mathematics

Optimal adaptive control algorithms. (English. Russian original) Zbl 0573.93035
Autom. Remote Control 45, 1589-1600 (1984); translation from Avtom. Telemekh. 1984, No. 12, 64-77 (1984).
Author’s summary: ”Asymptotically optimal identification algorithms are considered for an adaptive linear sampled-data control system. With the aid of these identification algorithms it is possible to obtain adaptive control algorithms whose convergence rate cannot be improved.”
Reviewer: W.Kliemann

MSC:
93C40 Adaptive control/observation systems
93E12 Identification in stochastic control theory
93E25 Computational methods in stochastic control (MSC2010)
93C05 Linear systems in control theory
93C57 Sampled-data control/observation systems
PDF BibTeX XML Cite